MAUDE Adverse Event Report: Cardinal Health 200, LLC Argyle; Catheter, Umbilical Artery

Cardinal Health 200, LLC Argyle; Catheter, Umbilical Artery
Model Number 8888160333
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 09/08/2026
Type of Reportable Event Malfunction

Brand Name
Argyle
Common Device Name
Catheter, Umbilical Artery
Manufacturer (Section D)
Cardinal Health 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
Cardinal Health
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
+1(508)618-3640
MDR Report Key50809825
Report Number1423537-2026-00294
Device Sequence Number10576162
Product Code FOS
UDI-Device Identifier20884527005113
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130725
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888160333
Device Catalogue Number8888160333
Device Lot Number2410500063
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown